Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 253, NWS St. Louis, MO

August 15, 2010Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 15, 2010, 9:42 AM CDT for Lincoln County, Missouri. It took effect at Aug 17, 2010, 7:00 AM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Aug 15, 2010, 9:42 AM CDT (14:42 UTC)
In effect from
Aug 17, 2010, 7:00 AM CDT
Expired
Aug 17, 2010, 9:00 AM CDT
In force
2 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WGUS43 KLSX 151443
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
942 AM CDT SUN AUG 15 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY


.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MISSISSIPPI 
RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-161442-
/O.NEW.KLSX.FL.W.0253.100816T1200Z-100819T0600Z/
/OMNM7.1.ER.100816T1200Z.100817T0600Z.100817T1800Z.NO/
942 AM CDT SUN AUG 15 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER AT OLD MONROE
* FROM MONDAY MORNING TO LATE WEDNESDAY NIGHT.
* AT  7:00 AM SUNDAY THE STAGE WAS 23.7 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 24.1 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/16  08/17  08/18  08/19  08/20

CUIVRE RIVER
  OLD MONROE      24.0   23.70      24.0   24.1   23.7   22.9   22.1
4 follow-up statements
184 
WGUS83 KLSX 160043
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
743 PM CDT SUN AUG 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF HIGH WATER LEVELS ON THE MISSISSIPPI RIVER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-170043-
/O.EXT.KLSX.FL.W.0253.100817T0000Z-100819T1200Z/
/OMNM7.1.ER.100817T0000Z.100817T0000Z.100818T0000Z.NO/
743 PM CDT SUN AUG 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM MONDAY EVENING TO THURSDAY MORNING.
* AT  7:00 AM SUNDAY THE STAGE WAS 23.7 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/16  08/17  08/18  08/19  08/20

CUIVRE RIVER
  OLD MONROE      24.0   23.70      23.9   24.0   23.8   23.2   22.6
770 
WGUS83 KLSX 161417
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CDT MON AUG 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 


.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MISSISSIPPI 
RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-171417-
/O.EXT.KLSX.FL.W.0253.100817T0600Z-100819T1200Z/
/OMNM7.1.ER.100817T0600Z.100817T0600Z.100818T0000Z.NO/
917 AM CDT MON AUG 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM LATE TONIGHT TO THURSDAY MORNING.
* AT  7:00 AM MONDAY THE STAGE WAS 23.8 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE AFTER 
  MIDNIGHT TONIGHT.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/17  08/18  08/19  08/20  08/21

CUIVRE RIVER
  OLD MONROE      24.0   23.80      24.0   23.9   23.6   23.0   22.6
773 
WGUS83 KLSX 170208
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT MON AUG 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-180208-
/O.EXT.KLSX.FL.W.0253.100817T1200Z-100819T1200Z/
/OMNM7.1.ER.100817T1200Z.100817T1200Z.100818T0000Z.NO/
908 PM CDT MON AUG 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM TUESDAY MORNING TO THURSDAY MORNING.
* AT  7:00 PM MONDAY THE STAGE WAS ESTIMATED AT 23.9 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/17  08/18  08/19  08/20  08/21

CUIVRE RIVER
  OLD MONROE      24.0   23.80      24.0   23.9   23.6   23.2   22.9
376 
WGUS83 KLSX 171401
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT TUE AUG 17 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY


.THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT AFFECTING OLD 
MONROE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-171430-
/O.CAN.KLSX.FL.W.0253.000000T0000Z-100819T1200Z/
/OMNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 AM CDT TUE AUG 17 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT  7:00 AM TUESDAY THE STAGE WAS 23.8 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.8 FEET.  THE 
  RIVER WILL FALL TO 23.6 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/18  08/19

CUIVRE RIVER
  OLD MONROE      24.0   23.80      23.6   23.5   23.4   23.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 15, 6:57 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 15, 6:57 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
657 AM CDT SUN AUG 15 2010

.DISCUSSION...
/301 AM CDT SUN AUG 15 2010/

MAIN CONCERN OVER THE NEXT FEW DAYS WILL BE TSRA CHANCES EARLY THIS
MORNING WITH FORWARD PROPAGATING MCS MOVING ACROSS SWRN MO AND THEN
AGAIN TUESDAY/TUESDAY NIGHT WHEN ANOTHER WEAK SHORTWAVE MOVES ACROSS
THE AREA.

AFOREMENTIONED MCS IS CURRENTLY MOVING ESEWD OVER SWRN MO...AND
FORWARD PROPAGATING VECTOR SUGGEST THAT IT WILL CONTINUE TO DO SO
ALONG A AXIS OF 3000 J/KG MUCAPES.  HAVE INCLUDED SCT TSRA OVER THE
SRN PART OF THE CWA TO ACCOUNT FOR THIS EARLY THIS MORNING...BUT
WENT DRY THE REST OF THE DAY AS COLD FRONT NOW OVER CNTRL/NERN MO
PUSHES SOUTHEAST OF THE CWA BY 18Z. LARGE SCALE SUBSIDENCE WILL
ALSO SET IN TODAY IN WAKE OF SHORTWAVE TROUGH MOVING ACROSS THE
GREAT LAKES. THEREAFTER...WILL CONTINUE THE DRY FORECAST THROUGH
MONDAY NIGHT AS SURFACE HIGH BUILDS DOWN OVER THE AREA UNDER
CONTINUED SUBSIDENCE. NAM/GFS/ECMWF ARE AGREEABLE WITH BRINGING
ANOTHER SHORTWAVE TROUGH ACROSS THE REGION EARLY ON WEDNESDAY.
HAVE CHANCE OF SHRA STARTING TUESDAY OVER CNTRL/NERN MO AND W
CNTRL IL...AND THEN OVER THE REST OF THE CWA ON TUESDAY NIGHT AS
MOISTURE CONVERGENCE INCREASES AHEAD OF THE TROUGH. FORECAST
SOUNDINGS SUGGEST LIMITED INSTABILITY...SO HAVE JUST GONE WITH A
SLIGHT CHANCE OF TSRA WITH THIS SYSTEM. STILL LOOKS DRY THROUGH
THE REST OF THE WEEK WITH INCREASING CHANCES TOWARD THE
WEEKEND...THOUGH DO NOT HAVE ENOUGH CONFIDENCE TO ADD ANY
MENTIONABLE CHANCES AT THIS POINT.

STILL LOOKS LIKE THE EXCESSIVE HEAT HAS ENDED OVER THE AREA IN FAVOR
OF SEASONABLY WARM TEMPERATURES.  MID-UPR 70 DEWPOINTS STILL REMAIN
OVER THE REGION EARLY THIS MORNING...BUT THEY SHOULD BEGIN TO
STEADILY FALL INTO THE 60S AS THE COLD FRONT MOVES THROUGH THE
AREA. DEBRIS CLOUDS ASSOCIATED WITH MCS SHOULD DECREASE THIS
MORNING...AND EXPECT AMPLE SUNSHINE TO RETURN TODAY. 850MB TEMPS
WILL BE FALLING INTO THE 16-20C RANGE BY THIS AFTERNOON...AND
FORECAST SOUNDINGS ONLY SHOW MIXING UP TO 850MB SUPPORTING THE
AGREEABLE MOS TEMPS. THIS ONLY SUPPORTS PEAK HEAT INDEX VALUES
NEAR 100 DEGREES IN A FEW SPOTS OVER THE FAR SRN/SERN PARTS OF THE
CWA...SO SEE NO NEED FOR ANY HEAT ADVISORIES THIS AFTERNOON.
NAM/GFS MOS TEMPS ARE AGREEABLE THROUGH MONDAY NIGHT. 850MB TEMPS
AND SREF 2M TEMPS SUPPORT LEANING TOWARD THE WARMER GFS MOS TEMPS
FOR HIGHS ON TUESDAY.

BRITT
&&

.AVIATION...
/657 AM CDT SUN AUG 15 2010/
ANOTHER MCS COMPLEX DEVELOPED OVERNIGHT...BUT THIS ONE STAYED SOUTH
OF TAF SITES. SO NOW JUST DEALING WITH CIRRUS SHIELD...THOUGH SOME
LOW STRATUS HAS DEVELOPED IN THE PAST HALF AN HOUR OVER KUIN...SO
HAD TO ADD MENTION THERE FOR AN HOUR SO...THEN SCATTER OUT THE LOW
CIGS. MEANWHILE...KSUS AND KSTL DEALING WITH VFR CIGS AND
INTERMITTENT MVFR VSBYS...WHICH SHOULD IMPROVE BETWEEN 12Z AND 13Z
THIS MORNING. OTHERWISE...WINDS TO PICKUP FROM THE NORTH AROUND 10
KTS MOST LOCATIONS WITH THE CIRRUS SHIELD THINNING OUT AND SOME
SCATTERED DIURNAL CU DEVELOPING. WINDS TO LIGHTEN UP AND SKIES CLEAR
AFTER SUNET.

SPECIFICS FOR KSTL...FEEL THAT MVFR VSBYS SHOULD IMPROVE BY 12Z...SO
JUST STARTED OFF WITH 6SM BR THROUGH 15Z. THEN SCATTERED DIURNAL CU
EXPECTED WITH WINDS PICKING UP FROM THE NORTH AROUND 10KTS...BEFORE
DIMINISHING AROUND SUNSET TONIGHT. THEN ANOTHER ROUND OF DINURNAL CU
ON MONDAY WITH WINDS VEERING TO THE NORTHEAST AROUND 5KTS BY 14Z.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 15, 6:48 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT SUN AUG 15 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
648 AM CDT SUN AUG 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE FOUND EARLY THIS MORNING OVER THE
EASTERN OZARKS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS 40 MPH AND BRIEF DOWNPOURS.

MODERATE FLOODING CONTINUES ALONG PORTIONS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:00 PM CDTRiver Flood WarningLSXLewis37 hr
Aug 15, 10:54 AM CDTRiver Flood WarningLSXSaint Charles3 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.